RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1309–1310 (Mi dan39108)  

CYBERNETICS AND THE REGULATION THEORY

Decoding of $(L,g)$-codes

V. D. Goppa

Institute for Automation and Control Processes, Far Eastern Branch of the Academy of Sciences of the USSR, Vladivostok

Full text: PDF file (320 kB)

Bibliographic databases:

Document Type: Article
UDC: 621.391.152
Presented: A. A. Voronov
Received: 10.06.1974

Citation: V. D. Goppa, “Decoding of $(L,g)$-codes”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1309–1310

Citation in format AMSBIB
\Bibitem{Gop75}
\by V.~D.~Goppa
\paper Decoding of $(L,g)$-codes
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1309--1310
\mathnet{http://mi.mathnet.ru/dan39108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0389390}
\zmath{https://zbmath.org/?q=an:0367.94027}


Linking options:
  • http://mi.mathnet.ru/eng/dan39108
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019